Soluble Paracetamol tablets dissolve in water to give you a soothing drink that will help to ease your aches and pains.
They’re perfect for treating headaches, toothache, period pain, or other everyday aches and pains that make your life difficult.
Paracetamol can also help to bring down a high fever, making this product perfect for those who are suffering with symptoms of cold and flu.
Most soluble tablets contain 500mg of paracetamol, making them ideal for most adults and children over the age of 10.
Paracetamol gets to work within just half an hour, giving you quick and easy relief for those niggling everyday aches and pains.
Soluble paracetamol is perfect for people who struggle to swallow regular tablets or capsules and need an easy way to ease their everyday pains.
Dissolving these tablets in water makes it easier to swallow for those who struggle to swallow solids or those who simply dislike taking tablets.
Soluble tablets are available in adult doses (usually two 500mg tablets every 4 – 6 hours), which may mean that they’re more suitable for adults then syrups, which are usually designed with children in mind.
Soluble Paracetamol is often available in 500mg tablets, which is usually given to adults and children over the age of 10.
However, each soluble paracetamol product is different, so make sure to read the patient information leaflet before using any medication to see whether it’s suitable for you or your child.
If you’re looking for pain relief for children who are younger than 10, we’d recommend paracetamol syrups such as Calpol or Numark Paracetamol Suspension.
If you’re not sure whether any medicine is suitable for you or your child, speak to your doctor or pharmacist for advice.
Soluble paracetamol tablets can be just as strong and effective as the paracetamol capsules or tablets that you swallow with a sip of water.
If you’re not sure of the dose of your soluble paracetamol or whether your soluble tablets are as strong as regular tablets, check the product’s packaging or patient information leaflet for the amount of active ingredient in the product.
Paracetamol products meant for adults will usually contain 500mg of paracetamol in each tablet, capsule, soluble tablet, etc. with most products advising an adult dosage of two tablets every 4 – 6 hours.
© 2020 Chemist4U. Established 2001, Innox Trading Ltd, 35-37 Greenhey Place, East Gillibrands, Skelmersdale, WN8 9SA. For complaints or support, call or email Customer Services (Mo-Fr 08:30 - 19:00) on Contact Us
Chemist4U is a registered and regulated UK pharmacy with the GPhC (Registered Premises 1103628) and MHRARegistered in England No. 07262043 | VAT Registration No. 140138454